Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 

 

Forced heat convection in laminar flow through rectangular ducts


Authors: S. C. R. Dennis, A. McD. Mercer and G. Poots
Journal: Quart. Appl. Math. 17 (1959), 285-297
MSC: Primary 80.00
DOI: https://doi.org/10.1090/qam/107484
MathSciNet review: 107484
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] S. H. Clark and W. M. Kays, Trans. A.S.M.E. 75, 859-866 (1953)
  • [2] W. M. Hampton, Nature 157, 481 (1946)
  • [3] R. Courant and D. Hilbert, Methods of mathematical physics. Vol. I, Interscience Publishers, Inc., New York, N.Y., 1953. MR 0065391
  • [4] M. Jakob, Heat transfer, vol. 1, John Wiley, New York, 1949
  • [5] William Edmund Milne, Numerical solution of differential equations, John Wiley & Sons, Inc., New York; Chapman & Hall, Limited, London, 1953. MR 0068321
  • [6] E. T. Whittaker and G. N. Watson, Modern analysis, Cambridge, 1927, pp. 36, 37, 417
  • [7] R. A. Seban and T. T. Shimazaki, Trans. A.S.M.E. 73, 803-809 (1951)
  • [8] W. M. Kays and A. L. London, Trans. A. S. M. E. 74, 1179-1189 (1952)

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 80.00

Retrieve articles in all journals with MSC: 80.00


Additional Information

DOI: https://doi.org/10.1090/qam/107484
Article copyright: © Copyright 1959 American Mathematical Society


Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website